Hi, I use melanotan 1 (to get a tan) but have dark under eye circles so I want to get them removed. Would this affect anything? thanks
Using Melanotan and Getting Restylane Injection?
Doctor Answers (7)
Topical Melarase cream and MelaPeels for undereye dark circles
I would also address the dark circles with topical Melarase cream and MelaPeels to improve skin quality under the eyes.
Self-tanning and dermal fillers
There isn't any reason why you shouldn't be able to have any dermal filler injections while using a self-tanning product. Be sure and consult with a well-trained and experienced injector for best results!
Restylane and tanning products
There should be no interference with a self tanner and Restylane injections. I prefer self-tanners to sun damage any day of the week! The under eye circles can be treated with a combination of creams and lasers. Please find a board certified dermatologist to help you.
You might also like...
Melanotan and Restylane
Melanotan 1 doesn't have any interaction with Restylane, but I will say that the darkness around your eyes and thinning and lines on the skin there, are absolutely a result of your tanning. So, you can get Restylane (please visit a board-certified injector) but just know that part of the reason you need the Restylane itself, is a result of the tanning!
Melanotan 1 and Restylane
As far as is known, there is no interaction between melanotan-1 and Restylane, but no studies have been done. If you have dark eye circles, and the melanotan-1 variation that you purchased is effective, this may worsen the pigmentation in that area. However, if you have used it for any period of time, you would know better, because you can readily visually assess your body's response.
Tanning products and restylane
The tanning products should not impact your restylane injections. Good luck and make sure you go to a capable physician for injection.
Restylane Injections and Tanning
Hi M. Using the tanning products and getting Restylane injections at the same time is not a problem.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.